Alert archive / Montana / Wind Chill Warnings in 2013

Wind Chill Warning 2, NWS Great Falls, MT

December 6, 2013

NWS Great Falls, MT issued this wind chill warning at Dec 6, 2013, 12:00 AM MST. It was in force for 35 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 6, 2013, 12:00 AM MST (07:00 UTC)
Expired
Dec 7, 2013, 11:00 AM MST
In force
35 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KTFX 060700
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1200 AM MST FRI DEC 6 2013

MTZ044-061200-
/O.UPG.KTFX.WC.Y.0006.000000T0000Z-131206T1800Z/
/O.NEW.KTFX.WC.W.0002.131206T0700Z-131206T1800Z/
TOOLE-
INCLUDING THE FOLLOWING LOCATIONS...SHELBY
1200 AM MST FRI DEC 6 2013

...WIND CHILL WARNING IN EFFECT UNTIL 11 AM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WIND
CHILL WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST FRIDAY. THE
WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 

* TIMING AND MAIN IMPACT: EXPECT BITTERLY COLD TEMPERATURES AND
  WINDS OF 10 TO 15 MPH.

* WIND CHILL VALUES: WIND CHILL VALUES WILL RANGE FROM -30 BELOW
  TO -40 BELOW IN THE SHELBY AREA...TO -40 BELOW TO -50 BELOW NEAR
  THE US CANADIAN BORDER...INCLUDING THE SWEETGRASS BORDER
  CROSSING AREA.

* OTHER IMPACTS: FROSTBITE CAN OCCUR IN LESS THAN 10 MINUTES ON 
  EXPOSED SKIN WITH A WIND CHILL NEAR 50 BELOW.

* LOCATIONS AFFECTED INCLUDE: SHELBY AND SWEETGRASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

MTZ009>014-045>052-054-061200-
/O.CON.KTFX.WC.Y.0006.000000T0000Z-131206T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...HAVRE...GREAT FALLS...KINGS HILL PASS...BIG SANDY...
FORT BENTON...FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS...
ROGERS PASS...CHESTER...CONRAD...CHINOOK...CHOTEAU...FAIRFIELD...
STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...
BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...
WHITE SULPHUR SPRINGS
1200 AM MST FRI DEC 6 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST FRIDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST FRIDAY. 

* TIMING AND MAIN IMPACT: EXPECT BITTERLY COLD TEMPERATURES AND 
  WINDS AROUND 10 MPH THROUGH THE NIGHT. 

* WIND CHILL VALUES: WIND CHILL VALUES WILL RANGE FROM -20 BELOW
  TO -40 BELOW AT TIMES.

* OTHER IMPACTS: FROSTBITE CAN OCCUR IN LESS THAN 30 MINUTES ON 
  EXPOSED SKIN.

* LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...CHESTER...
  WHITE SULPHUR SPRINGS...STANFORD...CHINOOK...CONRAD... 
  BOULDER...BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS... 
  WHITEHALL...BROWNING...MARIAS PASS...CUT BANK...HAVRE... 
  GREAT FALLS...KINGS HILL PASS...BIG SANDY...FORT BENTON... 
  FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS... ROGERS 
  PASS...LEWISTOWN. 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND BREEZY WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
6 follow-up statements
000 
WWUS45 KTFX 061048
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
348 AM MST FRI DEC 6 2013

MTZ009>014-045>052-054-061800-
/O.UPG.KTFX.WC.Y.0006.000000T0000Z-131206T1800Z/
/O.EXA.KTFX.WC.W.0002.000000T0000Z-131206T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...HAVRE...GREAT FALLS...KINGS HILL PASS...BIG SANDY...
FORT BENTON...FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS...
ROGERS PASS...CHESTER...CONRAD...CHINOOK...CHOTEAU...FAIRFIELD...
STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...
BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...
WHITE SULPHUR SPRINGS
348 AM MST FRI DEC 6 2013

...WIND CHILL WARNING IN EFFECT UNTIL 11 AM MST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WIND
CHILL WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING.
THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 

* TIMING AND MAIN IMPACT: EXPECT BITTERLY COLD TEMPERATURES AND
  WINDS AROUND 10 MPH THROUGH THIS MORNING.

* WIND CHILL VALUES: WIND CHILL VALUES WILL RANGE FROM -35 BELOW
  TO -50 BELOW AT TIMES.

* OTHER IMPACTS: FROSTBITE CAN OCCUR IN LESS THAN 10 MINUTES ON 
  EXPOSED SKIN WITH A WIND CHILL NEAR 50 BELOW.

* LOCATIONS AFFECTED INCLUDE: ALL OF NORTH CENTRAL MONTANA AND THE
  NORTHERN HALF OF SOUTHWEST MONTANA.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

MTZ053-061800-
/O.EXA.KTFX.WC.W.0002.000000T0000Z-131206T1800Z/
BROADWATER-
INCLUDING THE FOLLOWING LOCATIONS...TOWNSEND
348 AM MST FRI DEC 6 2013

...WIND CHILL WARNING IN EFFECT UNTIL 11 AM MST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WIND
CHILL WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. 

* TIMING AND MAIN IMPACT: EXPECT BITTERLY COLD TEMPERATURES AND
  WINDS AROUND 10 MPH THROUGH THIS MORNING.

* WIND CHILL VALUES: WIND CHILL VALUES WILL RANGE FROM -35 BELOW
  TO -50 BELOW AT TIMES.

* OTHER IMPACTS: FROSTBITE CAN OCCUR IN LESS THAN 10 MINUTES ON 
  EXPOSED SKIN WITH A WIND CHILL NEAR 50 BELOW.

* LOCATIONS AFFECTED INCLUDE: TOWNSEND.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

MTZ044-061800-
/O.CON.KTFX.WC.W.0002.000000T0000Z-131206T1800Z/
TOOLE-
INCLUDING THE FOLLOWING LOCATIONS...SHELBY
348 AM MST FRI DEC 6 2013

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

* TIMING AND MAIN IMPACT: EXPECT BITTERLY COLD TEMPERATURES AND
  WINDS AROUND 10 MPH THROUGH THIS MORNING.

* WIND CHILL VALUES: WIND CHILL VALUES WILL RANGE FROM -35 BELOW
  TO -50 BELOW AT TIMES.

* OTHER IMPACTS: FROSTBITE CAN OCCUR IN LESS THAN 10 MINUTES ON 
  EXPOSED SKIN WITH A WIND CHILL NEAR 50 BELOW.

* LOCATIONS AFFECTED INCLUDE: SHELBY.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$
000 
WWUS45 KTFX 061741
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1041 AM MST FRI DEC 6 2013

MTZ009-012>014-048>054-061845-
/O.EXP.KTFX.WC.W.0002.000000T0000Z-131206T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
GREAT FALLS...KINGS HILL PASS...BIG SANDY...FORT BENTON...
FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...
CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...
BOULDER...BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...
WHITEHALL...TOWNSEND...WHITE SULPHUR SPRINGS
1041 AM MST FRI DEC 6 2013

...WIND CHILL WARNING WILL EXPIRE AT 11 AM MST THIS MORNING...

THE WIND CHILL WARNING WILL EXPIRE AT 11 AM MST THIS MORNING. 

WINDS HAVE DECREASED AND TEMEPRATURES ARE EXPECTED TO CLIMB INTO
THE NEGATIVE TEENS THROUGH THIS AFTERNOON...THEREFORE THE WIND
CHILL WARNING WILL BE ALLOWED TO EXPIRE AT 11 AM. 

$$

MTZ010-011-044>047-070545-
/O.EXT.KTFX.WC.W.0002.000000T0000Z-131207T1800Z/
EASTERN GLACIER-HILL-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...HAVRE...SHELBY...
CHESTER...CONRAD...CHINOOK
1041 AM MST FRI DEC 6 2013

...WIND CHILL WARNING NOW IN EFFECT UNTIL 11 AM MST SATURDAY...

THE WIND CHILL WARNING IS NOW IN EFFECT UNTIL 11 AM MST SATURDAY.

* TIMING AND MAIN IMPACT: EXPECT BITTERLY COLD TEMPERATURES AND
  WINDS AROUND 10 MPH THROUGH SATURDAY MORNING.

* WIND CHILL VALUES: WIND CHILL VALUES WILL RANGE FROM -35 
  BELOW TO -50 BELOW AT TIMES. 

* OTHER IMPACTS: FROSTBITE CAN OCCUR IN LESS THAN 10 MINUTES ON 
  EXPOSED SKIN WITH A WIND CHILL NEAR 50 BELOW.

* LOCATIONS AFFECTED INCLUDE: CHESTER...CHINOOK...CONRAD...
  SHELBY...CUT BANK...HAVRE 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$
000 
WWUS45 KTFX 061742 CCA
WSWTFX

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE GREAT FALLS MT
1042 AM MST FRI DEC 6 2013

MTZ009-012>014-048>054-061845-
/O.COR.KTFX.WC.W.0002.000000T0000Z-131206T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
GREAT FALLS...KINGS HILL PASS...BIG SANDY...FORT BENTON...
FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...
CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...
BOULDER...BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...
WHITEHALL...TOWNSEND...WHITE SULPHUR SPRINGS
1042 AM MST FRI DEC 6 2013

...WIND CHILL WARNING WILL EXPIRE AT 11 AM MST THIS MORNING...

THE WIND CHILL WARNING WILL EXPIRE AT 11 AM MST THIS MORNING. 

WINDS HAVE DECREASED AND TEMPERATURES ARE EXPECTED TO CLIMB INTO
THE NEGATIVE TEENS THROUGH THIS AFTERNOON...THEREFORE THE WIND
CHILL WARNING WILL BE ALLOWED TO EXPIRE AT 11 AM. 

$$

MTZ010-011-044>047-070600-
/O.EXT.KTFX.WC.W.0002.000000T0000Z-131207T1800Z/
EASTERN GLACIER-HILL-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...HAVRE...SHELBY...
CHESTER...CONRAD...CHINOOK
1042 AM MST FRI DEC 6 2013

...WIND CHILL WARNING NOW IN EFFECT UNTIL 11 AM MST SATURDAY...

THE WIND CHILL WARNING IS NOW IN EFFECT UNTIL 11 AM MST SATURDAY.

* TIMING AND MAIN IMPACT: EXPECT BITTERLY COLD TEMPERATURES AND
  WINDS AROUND 10 MPH THROUGH SATURDAY MORNING.

* WIND CHILL VALUES: WIND CHILL VALUES WILL RANGE FROM -35 
  BELOW TO -50 BELOW AT TIMES. 

* OTHER IMPACTS: FROSTBITE CAN OCCUR IN LESS THAN 10 MINUTES ON 
  EXPOSED SKIN WITH A WIND CHILL NEAR 50 BELOW.

* LOCATIONS AFFECTED INCLUDE: CHESTER...CHINOOK...CONRAD...
  SHELBY...CUT BANK...HAVRE 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$
000 
WWUS45 KTFX 070426
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
926 PM MST FRI DEC 6 2013

MTZ010-011-044>047-071800-
/O.CON.KTFX.WC.W.0002.000000T0000Z-131207T1800Z/
EASTERN GLACIER-HILL-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...HAVRE...SHELBY...
CHESTER...CONRAD...CHINOOK
926 PM MST FRI DEC 6 2013

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST
SATURDAY...

A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST SATURDAY. 

* TIMING AND MAIN IMPACT: EXPECT BITTERLY COLD TEMPERATURES AND 
  WINDS AROUND 10 MPH THROUGH SATURDAY MORNING. 

* WIND CHILL VALUES: WIND CHILL VALUES WILL RANGE FROM -35 
  BELOW TO -50 BELOW AT TIMES.

* OTHER IMPACTS: FROSTBITE CAN OCCUR IN LESS THAN 10 MINUTES ON 
  EXPOSED SKIN WITH A WIND CHILL NEAR 50 BELOW.

* LOCATIONS AFFECTED INCLUDE: CHINOOK...CHESTER...SHELBY...
  CONRAD...CUT BANK...HAVRE 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

MTZ008-014-015-050>052-071800-
/O.NEW.KTFX.WC.Y.0007.131207T0426Z-131207T1800Z/
BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-
JUDITH BASIN-FERGUS-JEFFERSON-
INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS...
CHIEF JOSEPH PASS...DILLON...MONIDA PASS...FLESHER PASS...
HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...ENNIS...
NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES...STANFORD...
LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...
ELK PARK PASS...HOMESTAKE PASS...WHITEHALL
926 PM MST FRI DEC 6 2013

...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST SATURDAY. 

* TIMING AND MAIN IMPACT: EXPECT BITTERLY COLD TEMPERATURES AND
  WINDS UP TO 10 MPH THROUGH SATURDAY MORNING.

* WIND CHILL VALUES: WIND CHILL VALUES WILL RANGE FROM -20 BELOW
  TO -40 BELOW AT TIMES.

* LOCATIONS AFFECTED INCLUDE: STANFORD...LEWISTOWN...LEWISTOWN
  DIVIDE...BOULDER...BOULDER HILL...ELK PARK PASS...HOMESTAKE
  PASS...WHITEHALL...BIG HOLE PASS...CHIEF JOSEPH PASS...
  DILLON...MONIDA PASS...FLESHER PASS...HELENA...LINCOLN...
  MACDONALD PASS...ROGERS PASS...ENNIS...NORRIS HILL... RAYNOLDS
  PASS...TWIN BRIDGES

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX:

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
000 
WWUS45 KTFX 071140
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
ISSUED BY NATIONAL WEATHER SERVICE MISSOULA MT
440 AM MST SAT DEC 7 2013

MTZ010-011-044>047-071800-
/O.CON.KTFX.WC.W.0002.000000T0000Z-131207T1800Z/
EASTERN GLACIER-HILL-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...HAVRE...SHELBY...
CHESTER...CONRAD...CHINOOK
440 AM MST SAT DEC 7 2013

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

* TIMING AND MAIN IMPACT: EXPECT BITTERLY COLD TEMPERATURES AND
  WINDS AROUND 10 MPH THROUGH THIS MORNING.

* WIND CHILL VALUES: -35 TO -50 DEGREES.

* OTHER IMPACTS: FROSTBITE CAN OCCUR IN LESS THAN 10 MINUTES ON 
  EXPOSED SKIN WITH A WIND CHILL NEAR 50 BELOW.

* LOCATIONS AFFECTED INCLUDE: CHINOOK...CHESTER...SHELBY... 
  CONRAD...CUT BANK...HAVRE

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

MTZ008-014-015-050>052-071800-
/O.CON.KTFX.WC.Y.0007.000000T0000Z-131207T1800Z/
BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-
JUDITH BASIN-FERGUS-JEFFERSON-
INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS...
CHIEF JOSEPH PASS...DILLON...MONIDA PASS...FLESHER PASS...
HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...ENNIS...
NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES...STANFORD...
LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...
ELK PARK PASS...HOMESTAKE PASS...WHITEHALL
440 AM MST SAT DEC 7 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

* TIMING AND MAIN IMPACT: EXPECT BITTERLY COLD TEMPERATURES AND 
  WINDS UP TO 10 MPH THROUGH THIS MORNING. 

* WIND CHILL VALUES: -20 TO -40 DEGREES.

* LOCATIONS AFFECTED INCLUDE: STANFORD...LEWISTOWN...LEWISTOWN 
  DIVIDE...BOULDER...BOULDER HILL...ELK PARK PASS...HOMESTAKE 
  PASS...WHITEHALL...BIG HOLE PASS...CHIEF JOSEPH PASS... 
  DILLON...MONIDA PASS...FLESHER PASS...HELENA...LINCOLN... 
  MACDONALD PASS...ROGERS PASS...ENNIS...NORRIS HILL... 
  RAYNOLDS PASS...TWIN BRIDGES

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX:

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
000 
WWUS45 KTFX 071746
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
ISSUED BY NATIONAL WEATHER SERVICE MISSOULA MT
1046 AM MST SAT DEC 7 2013



MTZ010-011-044>047-071900-
/O.EXP.KTFX.WC.W.0002.000000T0000Z-131207T1800Z/
EASTERN GLACIER-HILL-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...HAVRE...SHELBY...
CHESTER...CONRAD...CHINOOK
1046 AM MST SAT DEC 7 2013

...WIND CHILL WARNING WILL EXPIRE AT 11 AM MST THIS MORNING...

THE WIND CHILL WARNING WILL EXPIRE AT 11 AM MST THIS MORNING. 

THE BITTERLY COLD TEMPERATURES WILL PERSIST FOR THE REMAINDER OF
THE DAY...BUT WINDS HAVE SUBSIDED ACROSS MUCH OF THE REGION. THE
AMBIENT AIR IS STILL COLD ENOUGH TO CAUSE FROSTBITE IN AS LITTLE
AS 30 MINUTES SO PLAN ACCORDING.

$$

MTZ008-014-015-050>052-071900-
/O.EXP.KTFX.WC.Y.0007.000000T0000Z-131207T1800Z/
BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-
JUDITH BASIN-FERGUS-JEFFERSON-
INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS...
CHIEF JOSEPH PASS...DILLON...MONIDA PASS...FLESHER PASS...
HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...ENNIS...
NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES...STANFORD...
LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...
ELK PARK PASS...HOMESTAKE PASS...WHITEHALL
1046 AM MST SAT DEC 7 2013

...WIND CHILL ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING...

THE WIND CHILL WARNING WILL EXPIRE AT 11 AM MST THIS MORNING. 

THE BITTERLY COLD TEMPERATURES WILL PERSIST FOR THE REMAINDER OF
THE DAY...BUT WINDS HAVE SUBSIDED ACROSS MUCH OF THE REGION. THE
AMBIENT AIR IS STILL COLD ENOUGH TO CAUSE FROSTBITE IN AS LITTLE
AS 30 MINUTES SO PLAN ACCORDING.

$$

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this wind chill warning went out at Dec 5, 11:17 PM MST, 43 minutes earlier.

Area forecast discussion, Dec 5, 11:17 PM MST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1117 PM MST Thu Dec 5 2013

.UPDATE...
1115 PM Update tonight...Increased snowfall and pops in the Great
Falls and Stanford areas for tonight. New snow accumulations will
be less than an inch in most areas. Added a few more counties to
the wind chill advisory. Also...lowered overnight lows a bit in
the colder valleys of Southwest MT around Wisdom and West
Yellowstone. Brusda

930 PM update tonight. Main change was to up POP a little bit
along the Central Montana mountains as some low level moisture
continues to stream in from the north. Light snow may continue to
fall through the night but it is not expected to accumulate to
very much. Temperatures may be difficult to hit tonight as clouds
are in and out in some locations. With very cold lows and some
breezy winds also continuing into the night...have issued a Wind
Chill Advisory for portions of Central Montana.

&&

.AVIATION...
UPDATED 0600Z.
Increasing low-level clouds along with flurries and light snow are
expected tonight as a weak upper-level disturbance continues to move
across the forecast area. Any snow accumulation will be less than
one-half inch, however low clouds and light snow will cause MVFR or
IFR conditions at times, especially from KGTF to KLWT and KCTB to
KHVR. Northerly winds near or less than 10kts are expected through
the period and some mountain obscuration is expected. MLV

&&

.PREV DISCUSSION...
/ISSUED 1040 PM MST Thu Dec 5 2013/

Tonight through Saturday...The broad upper level low pressure trof
will continue as the main feature across central Montana and, with
the position of the ridge to the west, north flow aloft will also
continue. Surface high pressure over Alberta will drift south during
the period and keep the air mass on a cooling trend through Friday.
Extremely cold temperatures are possible tonight as the air mass
continues to cool. Low temps could be moderated somewhat as a
mid-level trof drops across central Montana and this could bring in
some cloudiness. A few locations developed fog last night. With the
increase of clouds across the region, have decided against
including fog in the forecast. Southwest Montana will also get some
additional lift as the trof digs south along the West Coast. This
will give the southwest zones the best chance for accumulating snow
although high lights are not expected. Moisture will move through
central Montana Saturday and the northern zones should be clearing
during the afternoon. Temperatures will remain very cold through the
period. Some moderation of the cold temperatures will be seen by
Saturday although temperatures will continue well below normals.
Zelzer

Saturday Night through Thursday...Medium range models are in decent
agreement tonight and continue the trend of warming temperatures
next week. As a result, confidence has increased somewhat that this
warming trend will pan out so have increased forecast temperatures
somewhat. Forecast period starts out with the Northern Rocky
Mountains beneath the axis of a positively tilted upper level trough
and thickness values near 5000 decameters for continued cold
temperatures into Sunday. However, the upper level pattern becomes
increasingly progressive, moving the upper trough eastward and
placing Montana in an unsettled northwest flow aloft for Tuesday
through Thursday. This will result in increasing thickness values
across the region with surface low pressure developing east of the
Continental Divide. Westerly surface winds prevail across the region
for much of next week with temperatures gradually rising back toward
seasonal averages. Forecast does not envision any significant weather
systems producing widespread precipitation. As such, pops will
remain generally low but near climatology. mpj

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF -25  -8 -25  -3 / 100  20  20  10
CTB -30 -12 -35  -3 /  20  20  10  10
HLN -18  -5 -18  -2 /  30  30  30  20
BZN -18   2 -12   0 /  10  30  40  30
WEY -34   5 -10  11 /  20  50  60  50
DLN -21   4 -10   3 /  10  50  50  30
HVR -28  -7 -24  -7 /  20  20  10  10
LWT -24  -7 -22  -2 /  20  30  20  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY until 11 AM MST Friday Blaine...Cascade...
Central and Southern Lewis and Clark...Chouteau...Eastern
Glacier...Eastern Pondera...Eastern Teton...Fergus...Hill...
Jefferson...Judith Basin...Liberty...Meagher...Northern Rocky
Mountain Front...Southern Rocky Mountain Front...Toole.

&&

weather.gov/greatfalls
www.twitter.com/NWSGreatFalls
www.facebook.com/US.NationalWeatherService.GreatFalls.gov
Hazardous weather outlook, Dec 5, 10:50 PM MST, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GREAT FALLS MT
1050 PM MST THU DEC 5 2013

MTZ009>014-044>052-054-061200-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-MEAGHER-
1050 PM MST THU DEC 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TONIGHT

A WIND CHILL ADVISORY IS IN EFFECT THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WIND CHILL ADVISORY IS IN EFFECT THROUGH LATE FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ008-015-053-055-061200-
BEAVERHEAD-MADISON-BROADWATER-GALLATIN-
1050 PM MST THU DEC 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 5, 7:15 PM MSTWind Chill AdvisoryTFX9 hr

Nearby

Wind Chill Warnings in Montana, 2013Every wind chill warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.